# SDR UPS06148722

- Difficulty date: November 30, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING POWER CHANGES, PACKS EMIT A BURNING ODOR.  THIS OCCURRED DURING THE WHOLE FLIGHT.  AFTER RUNNING ENGINES, FOUND ODOR EMITTING FROM THE LEFT ENGINE AT VARIOUS POWER SETTINGS.  PERFORMED A300 TSM 21-20-00 & A/C DUCT CLEANING PROCEDURE AMM 21-50-00.  SUSPECT DE-ICING FLUID INGESTION REPEATED PROCEDURE UNTIL NO SMELL EMITTED.  A/C OK TO CONTINUE.
